# SDR AU990089

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME INNER CHORD LOCATED AT LHS BS 639 CONTAINED A CRACK EMANATING FROM THE FASTENER.  FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-10-41A.
